Alert archive / California / Wind Advisories in 2025

Wind Advisory 11, NWS Las Vegas, NV

March 4, 2025San Bernardino County, California; Clark County, Nevada

NWS Las Vegas, NV issued this wind advisory at Mar 4, 2025, 1:00 PM PST for San Bernardino County, California; Clark County, Nevada. It took effect at Mar 5, 2025, 7:00 PM PST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2025, 1:00 PM PST (21:00 UTC)
In effect from
Mar 5, 2025, 7:00 PM PST
Expired
Mar 6, 2025, 6:28 PM PST
In force
23 hr
Issued by
NWS Las Vegas, NV

Counties San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 67 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WWUS75 KVEF 042100
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
100 PM PST Tue Mar 4 2025

CAZ523-051200-
/O.NEW.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Western Mojave Desert-
Including the cities of Barstow, Fort Irwin, and Daggett
100 PM PST Tue Mar 4 2025

...WIND ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 1 AM PST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...From 7 PM Wednesday to 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MW
6 follow-up statements
755 
WWUS75 KVEF 050939
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
139 AM PST Wed Mar 5 2025

CAZ524-525-060000-
/O.EXA.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mountain Pass, Mitchell Caverns, Yucca
Valley, Morongo Valley, Twentynine Palms, and Baker
139 AM PST Wed Mar 5 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM PST 
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Eastern San Bernardino County and Morongo Basin.

* WHEN...From 7 PM this evening to 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ523-060000-
/O.CON.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Daggett, and Barstow
139 AM PST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM 
PST FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Northwestern San Bernardino County.

* WHEN...From 7 PM this evening to 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
243 
WWUS75 KVEF 052047
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1247 PM PST Wed Mar 5 2025

NVZ020-022-060315-
/O.EXB.KVEF.WI.Y.0011.250306T1200Z-250307T0300Z/
Las Vegas Valley-Southern Clark County-
Including the cities of Cal-Nev-Ari, Primm, Boulder City, Las
Vegas, Henderson, Searchlight, and North Las Vegas
1247 PM PST Wed Mar 5 2025

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts possible in the western Las Vegas 
  Valley.

* WHERE...Las Vegas Valley and Southern Clark County.

* WHEN...From 4 AM to 7 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ523-060315-
/O.CON.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Barstow, and Daggett
1247 PM PST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM 
PST FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...From 7 PM this evening to 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ524-525-060315-
/O.CON.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Baker, Yucca Valley,
Mountain Pass, Morongo Valley, and Twentynine Palms
1247 PM PST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM 
PST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...From 7 PM this evening to 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MW
571 
WWUS75 KVEF 060242
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
642 PM PST Wed Mar 5 2025

CAZ523-061200-
/O.CON.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Western Mojave Desert-
Including the cities of Daggett, Barstow, and Fort Irwin
642 PM PST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ524-525-061200-
/O.CON.KVEF.WI.Y.0011.250306T0300Z-250307T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Baker, Yucca Valley, Twentynine Palms,
Mitchell Caverns, Mountain Pass, and Morongo Valley
642 PM PST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NVZ020-022-061200-
/O.CON.KVEF.WI.Y.0011.250306T1200Z-250307T0300Z/
Las Vegas Valley-Southern Clark County-
Including the cities of Searchlight, Boulder City, Henderson,
Primm, Las Vegas, Cal-Nev-Ari, and North Las Vegas
642 PM PST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM PST THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts possible in the western Las Vegas 
  Valley.

* WHERE...Las Vegas Valley and Southern Clark County.

* WHEN...From 4 AM to 7 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

Stessman
445 
WWUS75 KVEF 061200
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
400 AM PST Thu Mar 6 2025

CAZ523-070000-
/O.CON.KVEF.WI.Y.0011.000000T0000Z-250307T0900Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Daggett, and Barstow
400 AM PST Thu Mar 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ524-525-070000-
/O.CON.KVEF.WI.Y.0011.000000T0000Z-250307T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mountain Pass, Yucca Valley, Morongo
Valley, Twentynine Palms, Mitchell Caverns, and Baker
400 AM PST Thu Mar 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NVZ020-022-070000-
/O.CON.KVEF.WI.Y.0011.000000T0000Z-250307T0300Z/
Las Vegas Valley-Southern Clark County-
Including the cities of North Las Vegas, Searchlight, Henderson,
Cal-Nev-Ari, Primm, Boulder City, and Las Vegas
400 AM PST Thu Mar 6 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts possible in the western Las Vegas 
  Valley.

* WHERE...Las Vegas Valley and Southern Clark County.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
759 
WWUS75 KVEF 062332
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
332 PM PST Thu Mar 6 2025

CAZ524-070045-
/O.CAN.KVEF.WI.Y.0011.000000T0000Z-250307T0900Z/
Eastern Mojave Desert-
Including the cities of Mountain Pass, Mitchell Caverns, and
Baker
332 PM PST Thu Mar 6 2025

...WIND ADVISORY IS CANCELLED...

The Wind Advisory has been cancelled as winds have weakened. Gusts 
of 20 to 30 mph will continue.

$$

NVZ020-022-070045-
/O.CAN.KVEF.WI.Y.0011.000000T0000Z-250307T0300Z/
Las Vegas Valley-Southern Clark County-
Including the cities of Boulder City, Primm, Cal-Nev-Ari,
Henderson, Las Vegas, North Las Vegas, and Searchlight
332 PM PST Thu Mar 6 2025

...WIND ADVISORY IS CANCELLED...

The Wind Advisory has been cancelled as winds have weakened. Gusts 
of 20 to 30 mph will continue.

$$

CAZ523-070900-
/O.CON.KVEF.WI.Y.0011.000000T0000Z-250307T0900Z/
Western Mojave Desert-
Including the cities of Daggett, Barstow, and Fort Irwin
332 PM PST Thu Mar 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ525-070900-
/O.CON.KVEF.WI.Y.0011.000000T0000Z-250307T0900Z/
Morongo Basin-
Including the cities of Morongo Valley, Twentynine Palms, and
Yucca Valley
332 PM PST Thu Mar 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST FRIDAY...

* WHAT...West winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Morongo Basin.

* WHEN...Until 1 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MW
446 
WWUS75 KVEF 070228
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
628 PM PST Thu Mar 6 2025

CAZ523-525-070330-
/O.CAN.KVEF.WI.Y.0011.000000T0000Z-250307T0900Z/
Western Mojave Desert-Morongo Basin-
Including the cities of Barstow, Fort Irwin, Daggett, Morongo
Valley, Twentynine Palms, and Yucca Valley
628 PM PST Thu Mar 6 2025

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the area and the Wind Advisory has been 
canceled.

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:14 AM PST, 2 hours 46 minutes earlier.

Area forecast discussion, Mar 4, 10:14 AM PST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1014 AM PST Tue Mar 4 2025

.SYNOPSIS...Quiet weather expected today before a storm system
brings widespread precipitation, gusty southwest winds, and a
temperature drop to the region midweek. Conditions improve late-week
through the weekend, but unsettled weather returns next week.
&&

.UPDATE...Calm conditions and seasonal temperatures today as we
await the arrival of our next system. Moving through Wednesday-
Friday, this trough brings widespread precipitation chances,
impactful mountain snow, gusty winds, and below-normal temperatures.
Highest confidence in the first part of the system, which is shaping
up to be a more traditional AR-type trough. However, guidance
depicts a secondary shortwave swinging through Thursday night into
Friday. This could produce additional, lighter precipitation while
snow levels are around 4000 feet, but uncertainty remains. We
briefly dry out over the weekend but the pattern stays active with
another trough on our doorstep early next week.
&&

.DISCUSSION...Today through Monday.

Minor ridging will build across the Desert Southwest today, which
will allow temperatures to climb back toward seasonal normals for
early March today and Wednesday. Expect light winds today with
mostly sunny skies across the region.

Still on track for a return of unsettled weather conditions midweek
as a Pacific trough makes its approach Wednesday. Latest trends
among model guidance now want to split this system into two distinct
waves; the first is associated with a broad trough axis aligning
roughly with the West Coast that pivots inland, followed by a
reloading secondary shortwave that moves down Thursday/Friday. These
guidance trends suggest a longer period of at least some
precipitation potential across the region, with the secondary wave
being accompanied by colder air and lower snow levels. Current
indications are for the first wave to move through the region
Wednesday into Thursday morning. This wave will feature the more
traditional Pacific moisture tap that will favor our higher terrain
barriers the most, with light precipitation across the lower
elevations as the moisture axis moves through the region. The second
wave dropping through the region Thursday night into Friday will
feature cooler air and more dynamically forced precipitation closer
to the center of the closed low. When all is said and done, still
expecting most areas to receive at least light precipitation totals,
with heavier amounts favored across the high terrain and southern
Great Basin. Snow levels on Wednesday will start in the 6000-7000
foot range, but will fall closer to 4000 feet by Friday morning. In
addition to precipitation, gusty southwest winds will pick up
Wednesday afternoon and will persist through Thursday afternoon,
with strongest speeds in western San Bernardino County extending
northeastward through Las Vegas into north-central Mohave County.
Will continue to assess the need for wind-related headlines as we
get closer, but regardless, winds are expected to be less robust
than the winds from last weekend.

In collaboration with neighboring offices, issued several winter-
related headlines on this shift for this upcoming winter event.
Winter headlines are in effect above 5000 feet for all affected
zones...

A Winter Storm Warning and Winter Weather Advisory are in effect for
the eastern Sierra Slopes and White Mountains, respectively, from
4am Wednesday through 4pm Thursday.

A Winter Weather Advisory is in effect for Esmeralda and central Nye
counties from 4pm Wednesday through 10am Friday, with particular
concern for Highway 95 through Goldfield Summit (20-30% chance of 4"
or more) and State Route 266 through Lida Summit (50-60% chance of
4" or more).

A Winter Storm Warning is in effect for Lincoln County above 5000
feet as well as the Spring Mountains above 5000 feet from 4pm
Wednesday through 10am Friday, with particular concern for Highway
93 north of Pioche (40-50% chance of 6" or more) and State Routes
156, 157, 158 in the Spring Mountains (30-40% chance of 12" or
more).

By the weekend, a progressive ridge axis will build back into the
region, with temperatures moderating and generally fair weather.
However, the break will be short-lived as yet another Pacific trough
makes its approach early next week with renewed chances for gusty
winds, rain showers, and mountain snow for next week.
&&

.AVIATION...For Harry Reid...For the 18Z Forecast Package...Winds
following typical directional patterns with speeds under 8KT are
expected this afternoon through Wednesday morning. Increasing south
to southwest winds are then expected Wednesday afternoon. Winds will
veer south around 18Z Wednesday but will likely (70%+ chance) remain
under 8KT until about 21Z. After 21Z, the probability for wind
speeds over 10KT jumps to 60%-70%. Southwesterly gusts will develop
after 21Z as well- though the probability for gusts over 20KT is
only 50% so most likely, gusts will remain between 15-20KT Wednesday
afternoon.

It will remain dry with Clouds above 15kft through at least
Wednesday morning. Wednesday afternoon, there is a low chance that
showers develop around the valley however confidence is too low to
include precipitation in the current TAF as the best chance for
precipitation through 00Z Thursday will be north and west of the
terminals. If showers were to develop in the vicinity, they would
favor the mountains to the west which could lead to mountain
obscuration due to low clouds and snow. CIGs will drop to around
10kft Wednesday afternoon and may drop as low as 7000-8000ft.

Looking ahead, precipitation chances increase after 00Z Thursday in
the valley and surrounding areas. Rain, CIGs down to 5000ft, and
snow in the nearby terrain is expected at times Wednesday night in
and around the terminals. Low CIG and precipitation may linger
through Thursday morning.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 18Z Forecast Package...Light winds following
typical wind patterns are expected across the region today through
tonight. Precipitation will spread into the region overnight,
spilling over the Sierra through Inyo County by Wednesday morning.
Precipitation with CIGs below 3000ft is expected at times, include
around KBIH. The risk for rain at KBIH with CIGs below 3000ft starts
as early as 15Z but is more likely after 18Z Wednesday. Snow is
expected above 6000ft. Winds at KBIH should remain under 8KT through
Wednesday morning, however if precipitation is slow to develop then
a period of southeast winds over 10KT is possible after sunrise
Wednesday morning. Further east, it will remain however CIGs will
begin to lower to 7000-8000ft through parts of southern Nevada into
northern San Bernardino County by 18Z Wednesday.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Woods
DISCUSSION...Outler/Soulat
AVIATION...Nickerson

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:37 AM PSTWinter Storm WarningVEFInyo70 hr
Mar 4, 2:37 AM PSTWinter Weather AdvisoryVEFInyo56 hr

Nearby

Wind Advisories in California, 2025Wind Advisories in Nevada, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.